# SDR SWAA082788

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 993 hours, 587 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808494
- Condition: Clogged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF TPA FLIGHT DECK FILLED WITH STRONG ELECTRICAL BURNING ODOR.  INSPECTED AIRCRAFT, RAN ENGINES AND GASPER FAN.  NO ODOR DETECTED.  REMOVED AND REPLACED COALESCER BAGS PER MM.
